Hi I unfortunatley took xenadrine efx at 6.30pm with a meal even though i have taken xenadrine efx before 4 yrs ago and have never had problems with it untill now 19hrs later after taking the recommended dose of 2 capsules I am still feeling sick (vomited once), Have the shivers on and off, Diarrhoea, weak and heart palpitations with a little loss of breath. I am drinking plenty of water to the point of my urine is clear as water. The only other medication i am on is Bedranol caps 80mg for my migraines I would go to my GP but i suffer from Agoraphobia and have difficulty beying in the presence of ppl even a doctor. I would be gratefull for any help and information on how long it will take untill it gets out of my system and should i be doing anything to help fasten up the process. Thank you.
That is a non FDA approved supplement. Unfortunately they do not have study drug 1/2 lives and other clinical information. I cannot see if you just happened to get sick or if it is related to the supplement. Probably best to call your doctor on call.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.